Article

Theoretical and Mathematical Physics

, Volume 132, Issue 1, pp 976-982

Local Perturbations of the Schrödinger Operator on the Axis

  • R. R. Gadyl'shinAffiliated withBashkir State Pedagogical University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We present necessary and sufficient conditions for the existence of eigenvalues of the Schrödinger operator on an axis under small local perturbations. In the case where the eigenvalues exist, we construct their asymptotic approximations.

Schrödinger operator perturbation eigenvalue asymptotic approximation